# SDR IPXA2020081258951

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 17,999 hours, 6,579 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  GEAR DISAGREE NOSE AFTER TAKEOFF. NOSE GEAR PIN IN PLACE WITHOUT A STREAMER ATTACHED TO PIN. (NO LOGBOOK ENTRY) REMOVED PIN AS REQUIRED.  REMOVED NLG DOWNLOCK, PER AMM 32-00-20-201.
